Optimale Quadraturformeln mit semidefiniten Kernen.

Gerhard Schmeißer

Numerische Mathematik (1972/73)

  • Volume: 20, page 32-53
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Schmeißer, Gerhard. "Optimale Quadraturformeln mit semidefiniten Kernen.." Numerische Mathematik 20 (1972/73): 32-53. <http://eudml.org/doc/132171>.

author = {Schmeißer, Gerhard},
journal = {Numerische Mathematik},
pages = {32-53},
title = {Optimale Quadraturformeln mit semidefiniten Kernen.},
url = {http://eudml.org/doc/132171},
volume = {20},
year = {1972/73},

AU - Schmeißer, Gerhard
TI - Optimale Quadraturformeln mit semidefiniten Kernen.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 32
EP - 53
UR - http://eudml.org/doc/132171
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.